I have been on sertraline 50mg for 8 weeks now after suffering years of depression and anxiety, having never admitted that was what was wrong until my nan died and then things got pretty scary! The first 4 weeks I felt amazing I remembered who I was before and felt like my old self again but now I can feel myself sinking back again. Has anyone else experienced this and did you increase your dose?
Hi, Loukey! Your body has probably just acclimated to your fairly low initial dose. Yes, it happens. You might want to ask your physician about a dosage adjustment that could put you back to right. The maximum daily dose is 200mg so you have plenty of room to increase if necessary.
Best wishes and good luck to you! Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2016 • 4 answers
Updated 22 Dec 2016 • 3 answers
Updated 12 Jan 2017 • 1 answer
Updated 3 Oct 2017 • 2 answers
Updated 12 Jun 2018 • 2 answers